# SDR NACA2022101300001

- Difficulty date: October 13, 2022
- Submitted: October 18, 2022
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 85,625 hours, 14,466 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Condition: Faulted
- Location: Temp
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L ENG EEC LIGHT AND A/T DISCONNECT IN FLIGHT. COMPLETED QRH AND TURNED R EEC OFF AS DIRECTED. PERFORMED EEC MONITOR UNIT BITE, FOUND T2 ENG RANGE MSG. PERFORMED FIM 71-01 FT 823, REMOVED AND REPLACED T2 TEMP PROBE PER AMM 73-21-06. EEC GROUND TEST PER AMM 73-21-07 TEST OKAY.
